What do I do?

Discussion in 'Open Topic (General)' started by susieqbutte, Oct 8, 2011.

  1. susieqbutte

    susieqbutte New Member

    Hi this is my first time posting so I hope I am doing it right. My hair shedding started about 4 months ago. I have had a thyroid test and a iron test and both are fine. I am 60 yrs old and on a lot of meds but none that would cause this or that I haven't been on for a long time. I talked to my regular Dr about this and all he really did was print me out info on his computer about female baldness and I could have done that!. I started on 5o mg of Spironolactone 10 days ago. What I would like to know is ..is this enough? And how long can it take before it starts to work? I lose so much hair from all over my head that I am in tears everytime I take a shower and wash my hair! Should I also go to a dermatologist? Where do I go for help???? I also take EXFORGE for blood pressure and I am concerned with the blood pressure sitution with 2 different meds. Any kind of help would be apperciated I just dont know what to do....thank you ..Susie
  2. ForeverBlue

    ForeverBlue New Member

    Hello,

    Blood pressure medication can cause hair loss. I just Googled Exforge, because you listed it as a drug you are taking, and one of the side effects was hair loss. So many medications cause hair loss. I won't take any drug unless i educate myself on the side effects first. I'm shocked at how many drugs list hair loss as a side effect. Since you are on a lot of meds, that's the first thing i would look into as a cause for your loss.

    Take care.
  3. susieqbutte

    susieqbutte New Member

    I have been taking EXforge now for 3 years so I am inclined not to think that is it, I have looked into the side effects of all my meds, I have been on Comnudian now for 42 yrs and that also is a side effect but I think it would have happened long before this. I really think its because of my hormones as I can not take any form of Estrogen because of the fact i have had 10 blood clots. I just want to know which meds people are having luck with so I can try them and if I should consult a dermo dr also. Thanks for taking the time to answer me, take care